Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 4:25 PM CDT for McLean County, Mercer County, Oliver County, North Dakota. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 18, 2008, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McLean County, ND, Mercer County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 70 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 4:37 PM CDT | HAIL 0.75 | 5 S Riverdale, ND | PEA TO PENNY SIZE HAIL ONGOING AT THE TIME OF THE REPORT |
| Jun 18, 4:56 PM CDT | HAIL 1.5 | Riverdale, ND | ONGOING HAIL |
| Jun 18, 5:03 PM CDT | HAIL 1 | Stanton, ND | HAILED FOR 10 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 182126
SVRBIS
NDC055-057-065-182215-
/O.NEW.KBIS.SV.W.0083.080618T2125Z-080618T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT WED JUN 18 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 515 PM CDT OR 415 PM MDT
* AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF RIVERDALE...OR 49 MILES NORTHWEST OF BISMARCK...AND
MOVING SOUTHEAST AT 17 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHWEST OF UNDERWOOD BY 435 PM CDT...
FALKIRK BY 455 PM CDT...
8 MILES NORTHEAST OF FORT CLARK BY 500 PM CDT...
HENSLER AND WASHBURN BY 515 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4746 10162 4758 10121 4733 10068 4732 10068
4732 10075 4730 10076 4713 10140
TIME...MOT...LOC 2125Z 315DEG 15KT 4742 10128
$$
PJA3 follow-up statements
000
WWUS53 KBIS 182142
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT WED JUN 18 2008
NDC055-057-065-182215-
/O.CON.KBIS.SV.W.0083.000000T0000Z-080618T2215Z/
MCLEAN ND-MERCER ND-OLIVER ND-
442 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
OR 415 PM MDT FOR NORTH CENTRAL OLIVER...NORTHEASTERN MERCER AND
SOUTHEASTERN MCLEAN COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF RIVERDALE...OR 49 MILES NORTHWEST OF
BISMARCK...MOVING SOUTHEAST AT 14 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHEAST OF STANTON AND 8 MILES SOUTHWEST OF UNDERWOOD BY
450 PM CDT...
FALKIRK...6 MILES NORTHWEST OF HENSLER...7 MILES NORTHEAST OF FORT
CLARK AND 8 MILES WEST OF WASHBURN BY 515 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4746 10162 4758 10121 4733 10068 4732 10068
4732 10075 4730 10076 4713 10140
TIME...MOT...LOC 2142Z 321DEG 13KT 4741 10129
$$
PJA000
WWUS53 KBIS 182152 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
452 PM CDT WED JUN 18 2008
NDC055-057-065-182215-
/O.CON.KBIS.SV.W.0083.000000T0000Z-080618T2215Z/
MCLEAN ND-MERCER ND-OLIVER ND-
452 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
OR 415 PM MDT FOR NORTH CENTRAL OLIVER...NORTHEASTERN MERCER AND
SOUTHEASTERN MCLEAN COUNTIES...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FALKIRK TO
RIVERDALE...OR ALONG A LINE EXTENDING FROM 41 MILES NORTH OF BISMARCK
TO 53 MILES SOUTH OF MINOT...MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WASHBURN...HENSLER...6 MILES NORTHEAST OF STANTON AND 8 MILES
NORTHEAST OF FORT CLARK BY 515 PM CDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4746 10162 4758 10121 4733 10068 4732 10068
4732 10075 4730 10076 4713 10140
TIME...MOT...LOC 2152Z 314DEG 18KT 4735 10105 4746 10142
$$
PJA000
WWUS53 KBIS 182200
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
458 PM CDT WED JUN 18 2008
NDC055-057-065-182215-
/O.CON.KBIS.SV.W.0083.000000T0000Z-080618T2215Z/
MCLEAN ND-MERCER ND-OLIVER ND-
458 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
415 PM MDT FOR NORTH CENTRAL OLIVER...NORTHEASTERN MERCER AND
SOUTHEASTERN MCLEAN COUNTIES...
AT 457 PM CDT...SKYWARN SPOTTERS REPORTED PING PONG SIZE HAIL IN
RIVERDALERE. DOPPLER RADAR ALSO CONTINUED TO SHOW A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO PING
PONG BALL SIZE AND DAMAGING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WASHBURN TO RIVERDALE...OR ALONG
A LINE EXTENDING FROM 35 MILES NORTH OF BISMARCK TO 50 MILES
NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 21 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STANTON BY 410 PM MDT...
HENSLER AND 7 MILES NORTHEAST OF FORT CLARK BY 515 PM CDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING/900 PM MDT WEDNESDAY EVENING/ FOR WESTERN NORTH
DAKOTA.
LAT...LON 4746 10162 4758 10121 4733 10068 4732 10068
4732 10075 4730 10076 4713 10140
TIME...MOT...LOC 2158Z 314DEG 18KT 4728 10104 4742 10136
$$
PJAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:45 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 18, 2:45 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 245 PM CDT WED JUN 18 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG A LINE FROM NORTH OF MINOT...SOUTH INTO SOUTH DAKOTA. THIS IS ALONG A SURFACE FRONT WHERE DEW POINTS HAVE POOLED AND TEMPERATURES HAVE WARMED TO NEAR 80 DEGREES. THIS HAS INCREASED THE CAPE WITH MID LEVEL CAPES OF 1000 TO 1500 J/KG. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE SLOWLY EAST THROUGH THIS EVENING. WILL KEEP A CHANCE OF TSTMS TO THE WEST OF THE FRONT...AS THERE HAVE BEEN A FEW THUNDERSTORMS THAT DEVELOPED IN NORTHEAST MONTANA. THE THUNDERSTORMS IN CENTRAL ND WILL LIKELY BE SEVERE AT TIMES WITH LARGE HAIL...AND A POTENTIAL FOR STRONG WINDS AND HEAVY RAIN. BY THURSDAY MORNING...THE UPPER LEVEL RIDGE NOW OVER THE STATE WILL RETROGRADE WEST BACK OVER MONTANA...BUT WITH LOW AMPLITUDE. A WEAK SHORT WAVE MOVING OVER THE RIDGE MAY BE STRONG ENOUGH TO AID INSTABILITY TO AID IN TSTM FORMATION IN THE AFTERNOON AND WILL KEEP A SLIGHT CHANCE OF TSTMS IN THE FORECAST. BY FRIDAY THE UPPER LEVEL RIDGE WILL SHARPEN OVER CENTRAL MONTANA AND SHOULD CAUSE INCREASED STABILITY OVER THE AREA WHICH SHOULD CONTINUE THROUGH SUNDAY EVENING WITH THE EXCEPTION OF THE BORDER AREAS. TEMPERATURES WILL REMAIN SEASONABLE THROUGH SUNDAY. .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... WARM WEATHER TO CONTINUE WITH ANOTHER POTENTIAL SEVERE WEATHER MAKER SUNDAY NIGHT AS BOTH THE GFS AND ECMWF HAVE A LOW LEVEL JET/H85 SOUTH WINDS OF 35KT ACROSS THE CWA...GOOD PRODUCER FOR ELEVATED CONVECTION. AN INCOMING COLD FRONT AND UPPER WAVE WILL BRING SHOWERS AND TSTMS ACROSS THE CWA FROM WEST DURING THE DAY SUNDAY...THEN SPREAD INTO OUR CENTRAL ZONES SUNDAY NIGHT. THREAT OF SEVERE TSTMS CONTINUE MONDAY ACROSS THE CENTRAL AND EAST. PLENTY OF LOW LEVEL MOISTURE TO WORK WITH AS DEWPOINTS WILL BE AROUND 60F AHEAD OF THE COLD FRONT. BROAD RIDGING CONTINUES TUESDAY INTO INTO THURSDAY WITH DISTURBANCES RIDING OVER THE TOP OF THE RIDGE...WHICH WILL CREATE ADDITIONAL CHANCES OF SHOWERS AND TSTMS. && .AVIATION...OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS NEXT 24HR. HOWEVER...SHOWERS AND TSTMS THIS AFTERNOON AND EARLY EVENING MAY CREATE BRIEF MVFR CEILINGS AND VISIBILITIES IN HEAVY RAIN AND POSSIBLY SOME HAIL. SOME THUNDERSTORMS WILL ALSO HAVE STRONG WINDS GREATER THAN OR EQUAL TO 35KT. THREAT FOR TSTMS WILL CONTINUE INTO THURSDAY...BUT AREAL COVERAGE SHOULD BE LESS THURSDAY AFT/EVE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW/KS
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 446 AM CDT WED JUN 18 2008 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. JV
In the hours before
Local storm report, Jun 18, 2:49 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 5 S RIVERDALE 47.42N 101.37W
06/18/2008 M0.75 INCH MCLEAN ND TRAINED SPOTTER
&&
VROLLERLocal storm report, Jun 18, 2:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL WESTHOPE 48.91N 101.02W
06/18/2008 M0.75 INCH BOTTINEAU ND LAW ENFORCEMENT
&&
VROLLERLocal storm report, Jun 18, 2:55 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
255 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL WESTHOPE 48.91N 101.02W
06/18/2008 E0.88 INCH BOTTINEAU ND PUBLIC
PENNY TO NICKEL SIZE HAIL ALONG WITH HEAVY RAIN.
&&
NHEINERTLocal storm report, Jun 18, 3:02 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 4 NW LANDA 48.94N 100.97W
06/18/2008 M1.00 INCH BOTTINEAU ND LAW ENFORCEMENT
&&
VROLLERLocal storm report, Jun 18, 3:13 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
313 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL RIVERDALE 47.50N 101.37W
06/18/2008 M0.88 INCH MCLEAN ND TRAINED SPOTTER
HAILED FOR 15 MINUTES
&&
VROLLERLocal storm report, Jun 18, 3:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL WESTHOPE 48.91N 101.02W
06/18/2008 E1.25 INCH BOTTINEAU ND CO-OP OBSERVER
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 46 min |
| Jun 17, 7:53 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 52 min |
| Jun 17, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 63 min |
| Jun 17, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 66 min |
| Jun 18, 1:42 PM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 48 min |
| Jun 18, 2:06 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jun 18, 2:17 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 58 min |
| Jun 18, 2:39 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 51 min |
| Jun 18, 2:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 49 min |
| Jun 18, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 60 min |
| Jun 18, 3:35 PM CDT | Areal Flood Advisory | BIS | Bottineau | 3 hr |
| Jun 18, 3:47 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 43 min |
| Jun 18, 3:52 PM CDT | Tornado Warning | BIS | Bottineau | 23 min |
| Jun 18, 3:53 PM CDT | Tornado Warning | BIS | McLean, Mercer | 21 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | BIS | Divide | 65 min |
| Jun 18, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 4:18 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jun 18, 4:30 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 30 min |
| Jun 18, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 62 min |
| Jun 18, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 18, 5:14 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver | 61 min |
| Jun 18, 5:16 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 18, 5:24 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 18, 5:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 46 min |
| Jun 18, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 57 min |
| Jun 18, 5:38 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 37 min |
| Jun 18, 5:44 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 61 min |
| Jun 18, 5:57 PM CDT | Tornado Warning | BIS | Morton, Oliver | 33 min |
| Jun 18, 6:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 50 min |
| Jun 18, 6:13 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 62 min |
| Jun 18, 6:15 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 30 min |
| Jun 18, 6:27 PM CDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jun 18, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 62 min |
| Jun 18, 6:29 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 18, 6:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 40 min |
| Jun 18, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 26 min |
| Jun 18, 6:58 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, McLean, Morton, Oliver | 62 min |
| Jun 18, 6:59 PM CDT | Tornado Warning | BIS | Burleigh, McLean, Mercer, Oliver | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.